# SDR 03FDEA00194

- Difficulty date: March 3, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C55-224-01) ON TOP OF FCD CREASE BEAM BS 325-40 LBL 60.  REMOVED CORROSION ON TOP OF CREASE BEAM  BS 325-340, OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED CREASE BEAM PER SRM 51-30-2, 51-10-2, 51-30-5.
